# SDR DALA13023180948

- Difficulty date: May 16, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 61,819 hours, 46,584 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FRAME AT BS 1380 LOWER RT SIDE SHOWS EVIDENCE OF CORROSION AROUND FASTENERS.  REPLACED FRAME WITH FABRICATED IAW SRM 51-30-02, PARA 1, SRM 53-01, PARA 3, SRM 51-20-0, PARA. 4, DWG 9912246-109 & 9912246-121, SRM 51-10-4, PARA 2, SRM 51-10-3, PARA 21 & 14, SRM 51-10-3B & SRM 51-30-5, PARA 1.
